# SDR UALA2012042302430

- Difficulty date: April 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,250 hours, 22,237 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP INDICATOR LIGHTS VERY DIM, DIFFICULT TO READ.  INDICATIONS ARE READABLE.
